Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Paradoxes of Preferential Voting

Peter C. Fishburn and Steven J. Brams
Mathematics Magazine
Vol. 56, No. 4 (Sep., 1983), pp. 207-214
DOI: 10.2307/2689808
Stable URL: http://www.jstor.org/stable/2689808
Page Count: 8
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Paradoxes of Preferential Voting
Preview not available

Page Thumbnails

  • Thumbnail: Page 
207
    207
  • Thumbnail: Page 
208
    208
  • Thumbnail: Page 
209
    209
  • Thumbnail: Page 
210
    210
  • Thumbnail: Page 
211
    211
  • Thumbnail: Page 
212
    212
  • Thumbnail: Page 
213
    213
  • Thumbnail: Page 
214
    214